His father took him to the ER and then called me. He told me later that he calmed right down as soon as the child knew I was on the phone. I spoke to the ER physician, an internist, and told him that he has Asperger's and ADHD, and sees a pediatric psychiatrist. He agreed enthusiastically that the child should come home and see his regular Doctor for follow up instead of getting pot luck at that hospital. He told me they probably didn't even know what Asperger's is (scary thought, no?).
The child said that he was reading on the internet about demons and all different cases where demons have attacked people. I'm wanting to know how his father allowed that to happen. All three boys were familiar with the stories so this must have been a group activity. They are 10, 8 and 6. That's another issue. I suppose I'll have to send him a formal letter saying the boys are not allowed to use the internet. Blek
The Psychiatrist, says he's seen three or four similar incidents with children in the Autism Spectrum, who were either clear Asperger's cases, or close to it. So far he's been great so I trust him. He sees a lot of children in the spectrum, and said that it's very very rare, but it's something he has seen. He says it's not something he's seen a lot of literature about, but that he has seen in his practice. He says in all the cases he's seen so far the children had a few episodes, that were very odd, then it went away. He says there are a few reports of psychotic episodes linked to Wellbutrin, but they are rare and he's never seen it. He says that's an even longer shot than something to do with the Asperger's, with even less documentation.
So, has anybody seen this?
Rachelle, mommy to 8 year old boys!
My Blog-free homeschooling finds and my lesson plans and link to the new User Agreement
I don't have anything great to say but I couldn't read and not send a . I hope you get this figured out.
Please see my Community Profile! about Asperger's Syndrome!
If he is on meds., definitely read the article that a link was posted to. Something to look out for.
I think that another possibility can be partial seizures, but the more obvious answer here is anxiety, I believe, particularly as the hallucinations were tied to a particular event. Talking through the whole demon thing may help.
I plan to slowly start a much lower dose of omegas and watch for reaction again.
I guess I am just saying to look into vitamins and meds that might have changed.
Mom to 10yo Autistic Wonder Boy and 6yo Inquisitive Fireball Girl . December birthdays.
|45 members and 15,046 guests|
|agentofchaos , aim4balance , alicewyf , amraw , arweaver02 , bananabee , BlessedMommy , Dakotacakes , Deborah , delightedbutterfly , Dovenoir , Janeen0225 , japonica , JElaineB , Jessica765 , JoyfamMama , katelove , Katherine73 , kathymuggle , lilmissgiggles , Lydia08 , mama24-7 , mamabear0314 , manyhatsmom , Michele123 , Mirzam , moominmamma , NaturallyKait , NomadMom9753 , oaksie68 , rachieface , RollerCoasterMama , Saladd , samaxtics , sarrahlnorris , shanna-cat , shantimama , shoeg8rl , Socks , sren , stephalittle , tifga|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|